MathSciNet Relay Station
MathSciNet bibliographic data
MR173645 (30 #3855) 08.40 (55.99)
Mycielski, Jan Independent sets in topological algebras. Fund. Math. 55 1964 139–147.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement